# SDR AALA20110509MIA01

- Difficulty date: May 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 2,466 hours, 907 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED AFTER TAKEOFF AIRCRAFT WOULD NOT PRESSURIZE.  AUTO FAIL LIGHT ILLUMINATED PACK PANEL WENT BLANK. EQUIPMENT COOLING SUPPLY LIGHT "OFF" WENT TO STANDBY.  FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER ONE AND TWO CABIN PRESSURE CONTROLLERS.  SYSETM GROUND CHECK NORMAL OPERATION.
